# SDR SIMA201904110002

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 30,848 hours, 27,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-05-000-801-A AND 33-50-05-400-801-A. OPC GOOD NO FURTHER DEFECTS NOTED. END.
